# SDR YENA2022030200107

- Difficulty date: January 25, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 77,033 hours, 27,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008462
- Condition: Failed
- Location: 11wl
- Part time: 53,578 hours, 18,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 12WL FAILS OPS TEST; REF AEROMAN NR 2022-15/1-2022-19627 - REPLACED EPSU 12WL IAW A320 AMM 33-51-38-400-001-A AND OPS TEST GOOD IAW A320 AMM 20-28-00-912-802.
